MathSciNet Relay Station
MathSciNet bibliographic data
MR1632816 (99g:20081) 20G05 (05E05 05E15)
Okada, Soichi Applications of minor summation formulas to rectangular-shaped representations of classical groups. J. Algebra 205 (1998), no. 2, 337–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement